| Texto completo | |
| Autor(es): |
Araujo, Gabriel
;
Ferra, Igor A.
;
Ragognette, Luis F.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL D ANALYSE MATHEMATIQUE; v. 148, n. 1, p. 34-pg., 2022-08-25. |
| Resumo | |
We investigate global solvability, in the framework of smooth functions and Schwartz distributions, of certain sums of squares of vector fields defined on a product of compact Riemannian manifolds T x G, where G is further assumed to be a Lie group. As in a recent article due to the authors, our analysis is carried out in terms of a system of left-invariant vector fields on G naturally associated with the operator under study, a simpler object which nevertheless conveys enough information about the original operator so as to fully encode its solvability. As a welcome side effect of the tools developed for our main purpose, we easily prove a general result on propagation of regularity for such operators. (AU) | |
| Processo FAPESP: | 18/12273-5 - Resolubilidade de estruturas localmente integráveis |
| Beneficiário: | Gabriel Cueva Candido Soares de Araújo |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 16/13620-5 - Operadores diferenciais de ordem infinita no estudo de regularidade e resolubilidade de EDP's lineares e não lineares |
| Beneficiário: | Luis Fernando Ragognette |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |